Nurofen is effective in the temporary relief of:
AUST R 127272
Do not give to children under 12 years of age.
If symptoms persist for more than three days, consult a doctor.
Nurofen should not be taken if you have a stomach ulcer, impaired kidney function or are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.
Before taking Nurofen, check with your doctor or pharmacist if you are asthmatic or are receiving regular treatment with other medications.
It is recommended that Nurofen should not be taken during pregnancy except under medical supervision.
Do not use in the last 3 months of pregnancy.
Each tablet contains: Ibuprofen 200mg.
Adults and children 12 years and over: Initial dose 2 tablets taken with fluid, then 1 or 2 tablets every 4 hours when necessary.
(maximum 6 tablets in 24 hours).
If syptoms persist for more than 3 days, consult a doctor.
For children under 12 years of age use Nurofen for Children suspension.